# SDR ASAA9980288

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnector
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS AT ROW 33 WERE FOUND INOPERATIVE.  SECURED LOOSE CONNECTOR IN FLOOR TRACK AND OPERATED NORMALLY.  (X)
